Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes high fever with convulsions in a toddler?

My 2 year son haveing febrile seizure and had 6 convusion during last 9 months.We are giving clobazam during fever as suggest by doctor and sodium valporate from last two months 2 time daily,inspite of all these recently he had high fever which turns into convulsion.His convulsion last for 1-4 minutes after giving spray of midazolam nasal spray.
Fri, 10 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It might be a febrile seizure. Consult a pediatrician and get evaluated. Drugs like clobazam have to be started to prevent seizures.

Nothing much to worry and the disease will settle by the age of five. The rapid rise of temperature might provoke convulsions and thus fever must be controlled with drugs like paracetamol.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Midazolam


What causes high fever with convulsions in a toddler?

Hello, It might be a febrile seizure. Consult a pediatrician and get evaluated. Drugs like clobazam have to be started to prevent seizures. Nothing much to worry and the disease will settle by the age of five. The rapid rise of temperature might provoke convulsions and thus fever must be controlled with drugs like paracetamol. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician